# SDR AALA202504078952

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 63,140 hours, 38,285 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800840450
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE PATH LIGHT ON SEAT ROW 20 & 21ABC INOP.  MAINTENANCE INSTALLED NEW HARNESS ASSEMBLY FOR EPL IAW CMM 25-22-52 AND EA363615.
